# SDR UALA2012111906679

- Difficulty date: November 17, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 66,812 hours, 24,501 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE MATERIAL EXPOSED OUTSIDE PAN.  RE-INSTALLED VELCRO ON SLIDE BUSTLE.
